| Model Number |
367859 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 5.4 mg blood collection tube there was foreign matter in the tube(s) biological and non-biological.The following information was provided by the initial reporter.The customer stated: "some long protrude is inside the tube wall.The protrusion seems like tube material.".
Additional Manufacturer Narrative
Investigation summary bd received 1 sample and 2 photos from the customer in support of this complaint.An evaluation of the sample and photos was performed and confirmed the presence of damage to the inside of the tube where, on the side wall the plastic has been peeled away from the inside wall of the tube.No unused samples have been returned for evaluation.Additionally, 100 retention samples from the bd inventory were visually inspected with no damage to the inside of the tube being identified.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.The exact cause of the failure mode cannot be determined.Bd was able to confirm the customer¿s indicated failure mode with the photos provided however, this defect is not caused by any process during the manufacturing of this product.
Event or Problem Description